RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2018, Volume 39, Number 1, Pages 65–70 (Mi ljm178)  

Spin polarization-scaling quantum maps and channels

S. N. Filippov, K. Yu. Magadov

Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudny, Moscow oblast, 141700 Russia

Funding Agency Grant Number
Russian Science Foundation 16-11-00084
The study is supported by Russian Science Foundation under project no. 16-11-00084 and performed in Moscow Institute of Physics and Technology .


DOI: https://doi.org/10.1134/S1995080218010109


Bibliographic databases:

Document Type: Article
Received: 31.01.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ljm178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019